# SDR ASAA9710006

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 148 - PRIOR TO DEPARTURE, THE CREW REPORTED, THAT THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INTERMITTENTLY FLASHING ON AND OFF.  REPLACED AFT BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
